# SDR CALA2017061901884

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N61002006
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN (FWD CENTER) CRACKED.   REPAIRED IAW A RES 2012319-55 WITHOUT DEVIATIONS AND EC/RA 5210-02896.
